CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Transonic Contact Discontinuity for Two-Dimensional Steady Compressible Euler Flows in a Finitely Long Nozzle 期刊论文
ANNALS OF PDE, 2021, 卷号: 7, 期号: 2, 页码: 96
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:57/0  |  Submit date:2022/04/02
Transonic flow  Contact discontinuity  Free boundary  Compressible Euler flow  Finitely long nozzle  
Well-posedness for the linearized free boundary problem of incompressible ideal magnetohydrodynamics equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 542-601
Authors:  Hao, Chengchun;  Luo, Tao
Favorite  |  View/Download:65/0  |  Submit date:2021/10/26
Incompressible ideal magnetohydrodynamics equations  Linearized equations  Free boundary problem  Local well-posedness  
Instability of the abstract Rayleigh-Taylor problem and applications 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2020, 卷号: 30, 期号: 12, 页码: 2299-2388
Authors:  Jiang, Fei;  Jiang, Song;  Zhan, Weicheng
Favorite  |  View/Download:67/0  |  Submit date:2021/04/26
Rayleigh-Taylor instability  stratified viscous fluids  incompressible fluids  magnetohydrodynamic fluids  viscoelastic fluids  
Targeted agreement of multiple Lagrangian systems* 期刊论文
AUTOMATICA, 2017, 卷号: 84, 页码: 109-116
Authors:  Meng, Ziyang;  Yang, Tao;  Shi, Guodong;  Dimarogonas, Dimos V.;  Hong, Yiguang;  Johansson, Karl Henrik
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Lagrangian systems  Switching topologies  Targeted agreement  
On the Motion of Free Interface in Ideal Incompressible MHD 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 2, 页码: 515-553
Authors:  Hao, Chengchun
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates